# SDR SWAA992101

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543109
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK-  DURING CLIMB HEARD A LOUD PRESS LEAK NOISE FROM L1 WINDOW.  RESEALED LT SIDE OF L1 WINDOW PER MM, LEAK CHECKED GOOD.
